# SDR PCAA0107073

- Difficulty date: July 17, 2001
- Submitted: July 30, 2001
- Operation: Air carrier
- Aircraft: N828EX
- Make and model: Dhav DHC8102
- Aircraft serial: 392
- Aircraft time: 17,228 hours, 19,463 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SYR FLIGHT 3800.  CREW REPORTED A MOMENTARY LOSS OF NORMAL BRAKING AFTER LANDING.  ALSO NR 1 HYDRAULIC ISOLATION CAUTION LIGHT ILLUMINATED FOR 2 TO 3 SECONDS.  MAINTENANCE INSPECTED NR 1 HYDRAULIC SYSTEM, TAXIED AIRCRAFT AND FOUND BRAKING OPERATES NORMALLY.  DETERMINED TO BE LOW HYDRAULIC FLUID LEVEL.  HYDRAULIC SYSTEM SERVICED.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
